# SDR SWIA201232196

- Difficulty date: November 20, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 12,768 hours, 8,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR EMERGENCY EXIT LIGHTING IS MISSING NEAR EXIT ROW.  (FLT 4693)  INSTALLED SERVICEABLE IN FLOOR EMERGENCY EXIT STRIP AT LEFT FORWARD OVERWING EMERGENCY EXIT.
